Ask an expert
Question

08 Aug 2007

Hormonal
Dear Dietdoc

I have been on the injection and switching to the Pill (contraceptive) from friday, I know this is all hormonal but with your experience, can one with excercise and the right eating lose any access weight? If i do pick up or I want to lose a bit anyway?
Answer 349 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Kasandra
Although some women experience weight gain when they use female hormone treatment for contraception or hormone replacement therapy, while other lose weight - this is an individual reaction. If you tend to gain weight when using female hormones, then it is perfectly possible to counteract this with an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
So eat correctly and get active and you should lose weight.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18748 votes
Vote